List of citations in Numdam for : Toward moduli of singular varieties

Compositio Mathematica, Volume 56 (1985) no. 3, p. 369-398

Dago Akéké, Eric

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 4, p. 661-671

Akéké, Eric

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 1, p. 37-51


Plénat, Camille; Popescu-Pampu, Patrick

Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 3, p. 383-394


Ballico, E.

Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), p. 207-215